I have Essential tremors and Parkinson's both in my family history. In 2005 I was diagnosed with Benign ET's. I had been on Depakote for my Bipolar since 1998. After switching to a generic for Depakoe (valproic acid), My tremors escalated within 6 months. I was then told by the neurologist, that my tremors were induced by long-term use of Depakote and now it is irreversable. Now I've developed Parkinson's-like symptoms. Hands now shake even when I'm not using any motor skills, feet & legs often shake (laying down or sitting up), have pressured speech (like my tongue swells up), loose my balance and fall down alot, become very error prone, loss of strength in my legs, occasionally have head tremors. I've now been put on meds for PD, yet the neurologist still lists my diagnosis as Essential Tremors. I am so frustrated and confused. Anyone with Bipolar have Essential Tremors or medication induced tremors?
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...